# SDR 2001UALA01046

- Difficulty date: June 17, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 20,871 hours, 4,064 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS ARE INOP FROM SEAT 31-43 RIGHT AND LEFT SIDE. SUPPLEMENTAL DATA UPDATE CAUSE: MAINT. FOUND A PINCHED/SHORTED WIRE UNDER SEAT PAN AT SEAT 31C WHICH RESULTED IN A BLOWN FUSE AT THE POWER SUPPLY. CORRECTIVE ACTION: MAINT. REPAIRED WIRE & REPLACED THE BLOWN FUSE IN THE POWER SUPPLY.
